# SDR DALA1216330180

- Difficulty date: March 15, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 91,812 hours, 13,557 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 955 RT BULKHEAD FITTING AT FAILSAFE STRAP CRACKED AND REPAIRED PER ERA 500332-14AD REV ORG.   REF NR 50640, REF NR 50649 FOR "T" FITTING REPLACEMENT AT SAME AREA.
